# SDR 2002UALA00863

- Difficulty date: May 11, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN LT SIDE STATION 623, BETWEEN STRINGER 15L AND 16L HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  BLENDED CORROSION.
